# SDR COMA0110007

- Difficulty date: January 9, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- Aircraft time: 22,342 hours, 23,814 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 912R0201
- Part serial: 761
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 20,697 hours, 21,284 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WILL NOT PRESSURIZE.  REPLACED THE PRESSURIZATION HAND CONTROLLER.
